MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM

ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
Customer reported a concern that the dose may not have been calculated correctly.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the products and the reported information.The customer reported that patients were treated at fully extended table and that there was concern that the dose may not have been calculated correctly with pinacle.In this scenario, the treatment table that the patient lies on was fully extended so that the high-density (metal) parts of the table were in the beam path.When a patient is treated with the treatment table in this position, the dose attenuation would result in an underdose that is possible to compensate for (non-serious).Mosaiq did not have any malfunction and was found to be working as designed and intended.An investigation was also performed on the versa hd linac.Elekta performed a risk assessment and assessed the severity to be "non-serious" and probability to be "implausible" if this were to re-occur.The risk assessment concluded that the risk is considered low (see mfr no 9617016-2024-00005, elekta ref.#(b)(4)).

Brand Name
MOSAIQ
Common Device Name
MOSAIQ ONCOLOGY INFORMATION SYSTEM
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key20265170
Report Number2950347-2024-00005
Device Sequence Number8298720
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.294
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown